MathSciNet Relay Station
MathSciNet bibliographic data
MR2474249 (2009m:34091) 34C15 (65L99)
Beléndez, A.; Pascual, C.; Ortuño, M.; Beléndez, T.; Gallego, S. Application of a modified He's homotopy perturbation method to obtain higher-order approximations to a nonlinear oscillator with discontinuities. Nonlinear Anal. Real World Appl. 10 (2009), no. 2, 601–610.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement